# SDR EIA2005135

- Difficulty date: July 13, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,816 hours, 22,456 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX281132
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD SYS SLOWLY LOST HYD QUANTITY AT TO GAGE SHOWED 9 GAL.  GAGE SHOWED SLOW LOSS APPROX 2 HRS AFTER T/O.  DID LEAK/LOSS PROCEDURES BUT LEAK CONTINUED, SYSTEM DEPRESSURIZED AND ADP OFF REMAINDER OF FLIGHT.  REMOVED AND REPLACED NR 1 ENG HYDRAULIC PUMP PER MM 29-11-05 OPS AND LEAK CHECK OK.  FOUND HYD PUMP LEAKING AT PARTING SURFACE.
